HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
063巻1号 (1970.1) >

Please use this identifier to cite or link to this item: https://doi.org/10.15057/2422

Files in This Item:

File Description SizeFormat
ronso0630100010.pdf334KbAdobe PDF
Download
Title: 確率論的計画法におけるcertainty equivalenceについての一考察
Other Titles: On a Type of Certainty Equivalence in the Stochastic Programming
Authors: 片岡, 信二
Issue Date: 1-Jan-1970
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 63
Issue: 1
Start Page: 1
End Page: 10
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/2422
Text Version: publisher
Appears in Collections:063巻1号 (1970.1)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback